Remicade and Depo Provera

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

tamsprote96
Regular Member


Date Joined Apr 2009
Total Posts : 55
   Posted 12/18/2009 12:42 PM (GMT -6)   
I was wondering if anyone else has experienced this.  Since my second infusion of Remicade I have had spotting.  I've been on Depo Provera almost 3 years and have never had constant spotting like this.  I have heard Remicade had stopped some people's cycles but I seem to be experiencing the oppositte.
 
Thanks!
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, June 27, 2017 6:22 AM (GMT -6)
There are a total of 2,831,432 posts in 310,792 threads.
View Active Threads


Who's Online
This forum has 152859 registered members. Please welcome our newest member, Help!.
356 Guest(s), 8 Registered Member(s) are currently online.  Details
TonyInVirginia Beach, alunke82, Scott007, physedgirl09, Doire, Denver1, Pratoman, RobLee


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer